# SDR ASAA2023060643538

- Difficulty date: June 6, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 37,362 hours, 11,892 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: PL210
- Condition: Leaking
- Location: #2 Engine
- Part time: 1,397 hours, 420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE ENGINE RUN ON #2 ENGINE, OBSERVED FUEL LEAKING FROM RIGHT VSV DRAIN (9 DROPS PER MINUTE). GROUNDED - YES. REMOVED/REPLACED #2 ENG R/H VSV ACTUATOR PER B737-900 AMM 75-31-01 OPS & LEAK CK GOOD.
